# SDR 97ZZZX4041

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70487
- Make and model: Cessna A185F
- Aircraft serial: 18502190
- System (JASC): 3340 · Exterior Lighting
- Part: Taxi Light
- Part number: 4313
- Condition: Wrong Part
- Location: Light
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING LIGHT CIRCUIT BREAKER KEPT TRIPPING.  UPON INVESTIGATION, FOUND LANDING LIGHT CIRCUIT WAS DRAWING 22 AMPS.  (LANDING LIGHT CIRCUIT BREAKER IS A 20-AMP CIRCUIT BREAKER). FURTHER INVESTIGATION REVEALED THE TAXI LIGHT HAD BEEN REPLACED WITH A 4313. 250W LAMP.  THE PARTS BOOK CALLS FOR A 4509. 100W LAMP.  INSTALLED CORRECT LAMP.  CIRCUIT DRAWS 10 AMPS.
